File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Integral inequalities in higher dimensional spaces

TitleIntegral inequalities in higher dimensional spaces
Authors
KeywordsCalculus of variations
Integral inequalities
Issue Date2005
Citation
Zeitschrift Fur Analysis Und Ihre Anwendung, 2005, v. 24 n. 2, p. 389-400 How to Cite?
AbstractIntegral inequalities play an important role in many different areas including differential equations, integral equations, variational calculus, etc. In this work, we present some new higher dimensional integral inequalities involving monotonic or convex functions in higher dimensional spaces. These are then applied to solve directly some Calculus of Variations problems for optimal solutions, effectively. © Heldermann Verlag Berlin.
Persistent Identifierhttp://hdl.handle.net/10722/75294
ISSN
2015 Impact Factor: 0.444
2015 SCImago Journal Rankings: 0.476
References

 

DC FieldValueLanguage
dc.contributor.authorTseng, Sen_HK
dc.contributor.authorWang, PCen_HK
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorChen, CJen_HK
dc.date.accessioned2010-09-06T07:09:46Z-
dc.date.available2010-09-06T07:09:46Z-
dc.date.issued2005en_HK
dc.identifier.citationZeitschrift Fur Analysis Und Ihre Anwendung, 2005, v. 24 n. 2, p. 389-400en_HK
dc.identifier.issn0232-2064en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75294-
dc.description.abstractIntegral inequalities play an important role in many different areas including differential equations, integral equations, variational calculus, etc. In this work, we present some new higher dimensional integral inequalities involving monotonic or convex functions in higher dimensional spaces. These are then applied to solve directly some Calculus of Variations problems for optimal solutions, effectively. © Heldermann Verlag Berlin.en_HK
dc.languageengen_HK
dc.relation.ispartofZeitschrift fur Analysis und ihre Anwendungen_HK
dc.subjectCalculus of variationsen_HK
dc.subjectIntegral inequalitiesen_HK
dc.titleIntegral inequalities in higher dimensional spacesen_HK
dc.typeArticleen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-27144543170en_HK
dc.identifier.hkuros114799en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-27144543170&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume24en_HK
dc.identifier.issue2en_HK
dc.identifier.spage389en_HK
dc.identifier.epage400en_HK
dc.identifier.scopusauthoridTseng, S=7201711635en_HK
dc.identifier.scopusauthoridWang, PC=38062687800en_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridChen, CJ=8870502400en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats